# SDR TSAA0632057

- Difficulty date: July 24, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Aircraft time: 48,911 hours, 58,797 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26066712
- Part serial: 43205402
- Condition: Separated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING, CREW HEARD AN UNUSUAL (BUMP) NOISE WITH NORMAL LANDING.  TAXI TO GATE WITHOUT FURTHER INCIDENT.  CREW FOUND NR 1 MAIN LANDING GEAR WHEEL ASSEMBLY HAD SEPARATED FROM THE AIRCRAFT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 MLG BRAKE ASSEMBLY AND THE NR 1 AND NR 2 MLG WHEEL ASSEMBLIES.  CONDUCTED  HARD LANDING, HIGH DRAG/SIDE LOAD INSPECTIONS.  NO EXTERNAL DAMAGE FOUND ON AIRCRAFT.  AIRCRAFT RETURNED TO SERVICE.
